MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI STANDARD THICKNESS +3MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. MINI STANDARD THICKNESS +3MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110031402
Medical Device Problem Codes Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110031424, standard 36mm diameter bearing; lot#: 66215691.G2: foreign: new zealand.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately nine (9) months ago.The patient on and unknown date presented with a dislocated shoulder that was reduced.Subsequently, the patient was revised approximately one (1) month ago due to instability and an audible clunk.The surgeon noted that the bearing had disassociated from the tray.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.Visual examination of the returned product/provided pictures identified the tray shows wear from use.The bottom of the tray shows some scratches and damage.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided, however as the provided radiographs were not dated evaluation could not be completed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h6.The following sections were corrected: d9; h3.Visual examination of the returned product/provided pictures identified the tray shows wear from use.The bottom of the tray shows some scratches and damage.The returned humeral tray shows some wear on the inside portion of the tray where the bearing would sit, as well as scratches on the bottom of the tray.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided, however as the provided radiographs were not dated evaluation could not be completed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI STANDARD THICKNESS +3MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20664433
Report Number0001822565-2024-03550
Device Sequence Number8237304
Product Code PHX
UDI-Device Identifier00887868231346
UDI-Public(01)00887868231346(17)331124(10)66259392
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031402
Device Lot Number66259392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer01/28/2025
02/28/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date02/03/2025
03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown